advertisement
Question
Posted by: TA | 2012/02/02

contraceptives

Hi i have been on injection every three month since 2008 now am off it and planning to concieve I hear that it takes a while to get out of your system am now three months not using any form of contraception and have not menstruated as yet when can I expect to menstruate or concieve?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year before your periods return after stopping the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: TA | 2012/02/08

Thank you so much for replying!

Reply to TA
Posted by: gynaedoc | 2012/02/07

It can take up to a year before your periods return after stopping the injection.

Best wishes

Reply to gynaedoc
Posted by: TA | 2012/02/04

HELLO... ANYONE THERE??

Reply to TA

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement